# SDR WVER2016043000001

- Difficulty date: April 30, 2016
- Submitted: April 30, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 14,146 hours, 13,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706121
- Condition: Gouged
- Location: Bs 913-927
- Part time: 14,146 hours, 13,619 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE LOWER SKIN GOUGED AT 2 LOCATIONS BETWEEN FS 913.0- FS 927.0 ON STR 27.
